# SDR 96ZZZX2693

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 235 L21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE RT SIDE, A/C COMPARTMENT AREA UNDER CABIN FLOOR PANEL AT FS 235 AND L21R INTERCOSTAL (WEB) HAS CORROSION.  REMOVED, FABRICATED NEW WEB, AND INSTALLED IAW SRM 53-20-6 AND SRM 51-1-21.
